# SDR MALA030192

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3161, RT MAIN DC GEN FAILED INFLIGHT.  CREW ATTEMPTED RESET PER QRH AND 2ND TIME PR MXC BUT GEN WOULD NOT COME BACK ONLINE.  AIR RETURN TO DTW.  MAINTENANCE UPON INSPECTION FOUND BROKEN WIRE AT RT START/GEN, REPAIRED WIRE AND ALL CHECKS GOOD.
